# SDR SWAA2024052876687

- Difficulty date: April 19, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,755 hours, 39,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. L/H Z CHANNEL BETWEEN ST 767 TO ST 787; LBL 21 HAVE LIGHT CORROSION AROUND NUTPLATE HOLE (18'). (228-004)<[01] REMOVED AND REPLACED NEW Z CHANNEL AT AFT CARGO COMP. BETWEEN STA 767 TO STA 787 LBL 21.PER B 737-700 DWG#146A7500 AND SRM 51-40-02-0G-0.;[02] VERIFIED AND INSPECTED STEP#1.
